# SDR SWIA2020061851087

- Difficulty date: December 23, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,756 hours, 36,376 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEADY FITTING HAS 6 LOOSE BOLTS, WASHERS ON RIGHT HAND OUTBOARD BOLT CAN BE TURNED BY HAND.  REPAIRED V/STAB STEADY FITTING ELONGATED HOLES AND LOOSE HDWR IAW REO.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
